# SDR ASAA0380133

- Difficulty date: February 18, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105603
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FOUND EMERGENCY TRACK LIGHTING WAS FOUND TO BE INOPERATIVE AT FORWARD GALLEY.  ALSO, THE TRACK COVER WAS MISSING.  RECONNECTED WIRING CONNECTOR AND RESECURED COVER.  LIGHTS THEN OPERATED PROPERLY.  (M)
